Alert archive / Texas / Flash Flood Warnings in 2005
Flash Flood Warning 95, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Aug 15, 2005, 4:48 AM CDT for Glasscock County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2005, 4:48 AM CDT (09:48 UTC)
- Expired
- Aug 15, 2005, 8:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Glasscock County, TX
The radar
The Midland/Odessa radar (KMAF), 60 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMAF 150948 FFWMAF TXC173-151345- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 448 AM CDT MON AUG 15 2005 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... GLASSCOCK COUNTY IN WEST TEXAS * UNTIL 845 AM CDT * AT 445 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED HEAVY RAIN OVER GLASSCOCK COUNTY WITH ADDITIONAL HEAVY RAIN MOVING INTO THE SOUTHERN SECTIONS OF THE COUNTY. FLASH FLOODING OF CREEKS AND STREAMS... LOW WATER CROSSINGS... NORMALLY DRY WASHES AND ARROYOS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE ACROSS FLOODED ROADS. AREAS AFFECTED BY THIS FLASH FLOOD WARNING INCLUDE ST LAWRENCE... GARDEN CITY...STATE ROUTES 137 AND 158 AND FARM TO MARKET ROUTES 33 AND 2401. MOST FLOODING DEATHS ARE PREVENTABLE...AND MANY OCCUR WHEN MOTORISTS DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED ROADS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. IF YOU ARE IN THE WARNED AREA... MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS... CREEKS... AND OTHER LOW LYING AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3167 10176 3167 10129 3208 10130 3206 10173 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 3:36 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Aug 15, 3:36 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...CORRECTED WWA SECTION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
336 AM CDT MON AUG 15 2005
.SHORT TERM...
WET PATTERN REMAINS IN PLACE ACRS W TX AS WATER VAPOR DEPICTS
PRESENCE OF ABUNDANT SUBTROPICAL MSTR. ANALYSIS OF WATER VAPOR
REVEALS SHRTWV TROF INVOF KELP WITH 5H WEAKNESS/UPR DIVERGENCE
EXTENDING SE THRU RIO GRANDE/BIG BEND REGION. PRIMARY MID LEVEL
THETA-E RIDGE AXIS HAS BEEN PUSHED E...HOWEVER MID LEVEL IS EXPECTED
TO BACK ALLOWING THETA-E RIDGE TO PUSH BACK W THIS MORNING. LOW
LEVEL LIFT REMAINS EVIDENT AS WELL. KMAF VWP INDICATES NE WINDS A
FEW GATES DEEP WITH SLY FLOW ALOFT...THUS WAA IN PLACE. UPGLIDE
CONTINUES TO REMAIN EVIDENT I305-310K AND WILL INCREASE THRU 12Z AS
NE LOW LEVEL WINDS VEER TO THE ESE. AS OF 08Z SHRA DEVELOPING S-E OF
KMAF WHERE NAM/GFS INDICATES STRONGEST 7H-5H OMEGA FIELDS. ALSO
TSTMS CONTINUE ACRS THE RIO GRANDE WHERE IR INDICATES COOLING TOPS
CONFIRMING LIFT ASSOCD WITH AFOREMENTIONED SHRTWV TROF. ACCORDINGLY
SO EXPECT THAT SHRA/TSRA WILL TEND TO REFORM WWD NEXT FEW HOURS.
HIEST POP ORIENTATION OF NE-SW IN GRIDS LOOKS GOOD BUT WILL INCREASE
AREAL COVERAGE OF LIKELY POPS A LITTLE FARTHER W AND S WHERE LOW
LEVEL CONVERGENCE INCREASES INVOF FRONTAL REMNANTS. ANY BREAKS IN
CLOUDS WILL CERTAINLY RESULT IN INCREASED TSTM COVERAGE...ESPECIALLY
ACRS TRANS PECOS THIS PM. POTENTIAL FOR HEAVY RAIN STILL LOOMS
TONIGHT MAINLY E OF A LINE FROM GAIL...TO MIDLAND...TO THE BIG BEND
NP AS MODELS INDICATE LIFT AND PRECIP DEVELOP ON NOSE OF 25KT LLJ.
THUS WILL RELUCTANTLY HOLD ONTO HIGH END SCT POPS TONIGHT. WILL
CONTINUE FLASH FLOOD WATCH FOR ALL BUT SE NM AND FAR WRN EDGE OF
CWFA.
.LONG TERM...
UPPER LEVEL SHORTWAVES FROM A LOW IN OLD MEXICO WILL CONTINUE TO
MOVE ACROSS THE CWA TUESDAY AND WEDNESDAY AS A FRONT CONTINUES TO
WEAKEN ACROSS THE AREA. THESE FEATURES WILL INTERACT WILL A MOIST
UNSTABLE AIRMASS TO PRODUCE WIDELY SCATTERED TO SCATTERED SHOWERS
THUNDERSTORMS BOTH TUESDAY AND WEDNESDAY.
ON TUESDAY...THE MAIN FOCUS FOR PRECIPITATION WILL BE OVER THE
CENTRAL PERMIAN BASIN. BY WEDNESDAY...THE FOCUS WILL SHIFT TOWARD
THE WEST AS A HIGH PRESSURE RIDGE OVER THE EASTERN US BEGINS TO
BUILD WESTWARD OVER THE EASTERN CWA.
PRECIPITATION CHANCES WILL DECREASE THE LATTER HALF OF THE WEEK AS
THE UPPER LEVEL HIGH CONTINUES TO BUILD OVER THE CWA. WILL KEEP
ISOLATED POPS IN THE FORECAST...HOWEVER...AS WEAK UPPER LEVEL
DISTURBANCES CONTINUE TO MOVE AROUND THE WESTERN FRINGE OF THE HIGH.
MODELS HINT AT A COLD FRONT TRYING TO APPROACH THE CWA NEXT
WEEKEND...BUT WITH THE UPPER LEVEL RIDGE IN PLACE MODELS DISAGREE ON
WHETHER THE FRONT WILL GET THIS FAR SOUTH. THEREFORE...WILL NOT
RAISE POPS IN RESPONSE TO THE FRONT AT THIS TIME.
AS THE HIGH BUILDS INTO THE REGION...INCREASING HEIGHTS WILL RESULT
IN A WARMING TREND BEGINNING TUESDAY. NEAR NORMAL TO SLIGHTLY ABOVE
NORMAL TEMPERATURES ARE EXPECTED BY THE LATTER PART OF THE WEEK.
&&
.HYDROLOGY...
COLORADO RIVER IS IN MINOR FLOOD FROM JBGT2 DOWNSTREAM THRU COLORADO
CITY...ADDITIONAL RAINS TODAY WILL ONLY ADD TO CURRENT ELEVATED
FLOW. RIO GRANDE IS EXPECTED TO HAVE ELEVATED FLOWS AS WELL AND
WOULD NOT BE SURPRISED TO SEE ADDITIONAL MINOR FLOODING AS RIO
CONCHOS BASIN IS RECEIVING HEAVY RAIN THIS MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 78 66 86 70 / 70 50 50 30
CARLSBAD NM 78 62 91 68 / 50 30 30 30
DRYDEN TX 80 68 91 72 / 70 50 40 20
FORT STOCKTON TX 78 67 89 69 / 60 50 50 30
GUADALUPE PASS TX 73 61 84 65 / 50 30 20 30
HOBBS NM 76 63 90 67 / 50 30 20 30
MARFA TX 72 57 81 60 / 60 40 40 30
MIDLAND INTL AIRPORT TX 77 66 86 71 / 60 50 50 30
ODESSA TX 80 67 89 71 / 60 50 50 30
WINK TX 82 68 93 72 / 50 40 40 30
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE
TX...FLASH FLOOD WATCH UNTIL 5 PM MONDAY FOR THE FOLLOWING ZONES:
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...
LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...PECOS...
PRESIDIO VALLEY...REAGAN...REEVES COUNTY...SCURRY...TERRELL...
UPTON...WARD...AND WINKLER.
&&
49/54Hazardous weather outlook, Aug 15, 4:43 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 443 AM CDT MON AUG 15 2005 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-151145- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 443 AM CDT MON AUG 15 2005 /343 AM MDT MON AUG 15 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN NEW MEXICO. .DAY ONE...TODAY HEAVY RAINS ARE AGAIN EXPECTED ACROSS MUCH OF THE TRANS PECOS AND THE PERMIAN BASIN TODAY AND TONIGHT. RECENT WIDESPREAD HEAVY RAINS HAVE SATURATED SOILS AND ADDITIONAL RAINS WILL GENERATE RUNOFF AND FLOODING QUICKLY IN RURAL AND URBAN AREAS. HEAVY RAINS ACROSS THE BIG BEND...THE RIO GRANDE...AND THE COLORADO RIVER BETWEEN GAIL AND COLORADO CITY WILL RESULT IN FLOODING OF CREEKS...ARROYOS...AND RIVER TRIBUTARIES. RIVER LEVELS ALONG THE COLORADO RIVER ARE HIGH AND LEVELS ALONG THE RIO GRANDE ARE EXPECTED TO BECOME ELEVATED. ALSO LOCAL DOWNBURST WINDS TO 60 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER THE OUTLOOK AREA TUESDAY AND WEDNESDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE... HOWEVER HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS. WITH THE GROUND ALREADY SATURATED...FLOODING OF LOW LYING AND FLOOD PRONE AREAS WILL BE POSSIBLE. .SPOTTER AND SAFETY INFORMATION STATEMENT... DURING FLOODS RESIDENTS ARE URGED NOT PLAY IN AND AROUND FLOOD WATERS OR DRIVE THROUGH FLOODED ROADWAYS. WATER DEPTHS CAN BE MUCH HIGHER THAN ANTICIPATED RESULTING IN UNNECESSARY RISK. LOCAL SPOTTER GROUPS AND EMERGENCY OFFICIALS SHOULD MONITOR THE WEATHER CONDITIONS FOR POSSIBLE FLOODING PROBLEMS THROUGH TUESDAY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WWW.WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Aug 14, 10:58 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1058 PM CDT SUN AUG 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM FLASH FLOOD 8 W KERMIT 31.85N 103.23W
08/14/2005 WINKLER TX LAW ENFORCEMENT
FLOODING ON STATE HIGHWAY 302
1255 PM FLASH FLOOD MIDLAND 32.00N 102.08W
08/14/2005 MIDLAND TX FIRE DEPT/RESCUE
SIGNIFICANT FLOODING THROUGHOUT CITY, UP TO 3 FEET OF
WATER OVER MANY ROADWAYS, 19 HIGH WATER RESCUES
0100 PM FLASH FLOOD SNYDER 32.71N 100.92W
08/14/2005 SCURRY TX FIRE DEPT/RESCUE
HIGH WATER RESCUE
0110 PM FLASH FLOOD SNYDER 32.71N 100.92W
08/14/2005 SCURRY TX PUBLIC
A FOOT OF WATER WAS RUNNING OVER WADLEY AND I STREETS
0205 PM FLASH FLOOD SNYDER 32.71N 100.92W
08/14/2005 SCURRY TX LAW ENFORCEMENT
FM 612 NEAR FLUVANNA IMPASSABLE DUE TO 3 FEET OF WATER
OVER THE ROAD
0212 PM FLASH FLOOD GAIL 32.77N 101.45W
08/14/2005 BORDEN TX LAW ENFORCEMENT
WATER OVER ROADWAYS IN GAIL, MOST OF THE FARM TO MARKET
ROADS COVERED WITH WATER THROUGHOUT THE COUNTY
0230 PM FLASH FLOOD ODESSA 31.85N 102.37W
08/14/2005 ECTOR TX FIRE DEPT/RESCUE
POLICE CRUISER STALLED IN HIGH WATER NEAR LAWNDALE IN
NORTH ODESSA
0250 PM FLASH FLOOD KERMIT 31.85N 103.09W
08/14/2005 WINKLER TX PUBLIC
ROADS STILL FLOODED
0401 PM FLASH FLOOD 3 W CRANE 31.39N 102.40W
08/14/2005 CRANE TX LAW ENFORCEMENT
FM 1233 FLOODED
0405 PM FLASH FLOOD MIDLAND 32.00N 102.08W
08/14/2005 MIDLAND TX EMERGENCY MNGR
WATER RUNNING OVER EAST HIGHWAY 80 AT THE CITY LIMITS
0416 PM FLASH FLOOD 17 NW SNYDER 32.89N 101.12W
08/14/2005 SCURRY TX LAW ENFORCEMENT
FM 612 FLOODED FROM HIGHWAY 84 TO FLUVANNA
0430 PM FLASH FLOOD 6 W ST. LAWRENCE 31.70N 101.64W
08/14/2005 GLASSCOCK TX PUBLIC
WATER WAS COVERING THE INTERSECTION OF HIGHWAY 137 AND FM
2401
0445 PM FLASH FLOOD ST. LAWRENCE 31.70N 101.54W
08/14/2005 GLASSCOCK TX PUBLIC
WATER COVERED PORTIONS OF FM 2401 IN SEVERAL LOCATIONS
BETWEEN ST. LAWRENCE AND HIGHWAY 33
0445 PM FLASH FLOOD 12 N STILES 31.58N 101.57W
08/14/2005 REAGAN TX PUBLIC
WATER RUNNING OVER HIGHWAY 137
0452 PM FLASH FLOOD IRAAN 30.91N 101.90W
08/14/2005 PECOS TX PUBLIC
WATER RUNNING OVER MANY ROADS IN IRAAN
0455 PM FLASH FLOOD SNYDER 32.71N 100.92W
08/14/2005 SCURRY TX FIRE DEPT/RESCUE
STREETS FLOODED, WITH THE BRIDGE AT 27TH STREET UNDER
WATER
0509 PM FLASH FLOOD 15 W GARDEN CITY 31.87N 101.74W
08/14/2005 GLASSCOCK TX LAW ENFORCEMENT
HIGHWAY 137 FLOODED IN SEVERAL LOCATIONS IN NORTHWESTERN
REAGAN COUNTY
0514 PM FLASH FLOOD MIDLAND 32.00N 102.08W
08/14/2005 MIDLAND TX EMERGENCY MNGR
WATER BEGINNING TO RECEDE, BUT BARRICADES REMAIN UP IN
MANY LOCATIONS
0536 PM FLASH FLOOD BIG SPRING 32.25N 101.48W
08/14/2005 HOWARD TX PUBLIC
SIGNIFICANT FLOODING
0700 PM FLASH FLOOD BIG SPRING 32.25N 101.48W
08/14/2005 HOWARD TX LAW ENFORCEMENT
POLICE CRUISER STRANDED IN 2 FEET OF WATER ON OLD
COLORADO CITY HIGHWAY, SECONDARY ROADS INUNDATED
0715 PM FLASH FLOOD 22 NW PECOS 31.64N 103.76W
08/14/2005 REEVES TX EMERGENCY MNGR
WATER RUNNING OVER FM 2119
0735 PM FLASH FLOOD 17 NW ORLA 32.00N 104.12W
08/14/2005 CULBERSON TX PUBLIC
WATER WAS RUNNING THROUGH RESIDENT/S YARD
0755 PM FLASH FLOOD ST. LAWRENCE 31.70N 101.54W
08/14/2005 GLASSCOCK TX LAW ENFORCEMENT
WATER OVER FM 2401 IN SEVERAL PLACES
0755 PM FLASH FLOOD 5 S BIG SPRING 32.18N 101.48W
08/14/2005 HOWARD TX LAW ENFORCEMENT
INTERSECTION OF HIGHWAY 87 AND FM 33 UNDER WATER
0830 PM FLASH FLOOD 1 NE ST. LAWRENCE 31.71N 101.53W
08/14/2005 GLASSCOCK TX PUBLIC
WATER RUNNING OVER RURAL ROAD
0830 PM FLASH FLOOD LOVING 32.29N 104.10W
08/14/2005 EDDY NM LAW ENFORCEMENT
SEVERAL STREETS HAD WATER RUNNING OVER THEM
0835 PM FLASH FLOOD SNYDER 32.71N 100.92W
08/14/2005 SCURRY TX FIRE DEPT/RESCUE
DEEP CREEK RUNNING OVER 26TH STREET BRIDGE AND WAS
BARRICADED
0852 PM FLASH FLOOD SNYDER 32.71N 100.92W
08/14/2005 SCURRY TX FIRE DEPT/RESCUE
26TH STREET BRIDGE STILL UNDER WATER AND BARRICADED
&&
ALYSTERThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:06 PM CDT | Flash Flood Warning | MAF | Howard | 3 hr |
| Aug 14, 7:09 PM CDT | Flash Flood Warning | MAF | Mitchell | 3 hr |
| Aug 14, 7:57 PM CDT | Flash Flood Warning | MAF | Glasscock | 3 hr |
| Aug 14, 8:41 PM CDT | Flash Flood Warning | MAF | Scurry | 6 hr |
| Aug 15, 3:59 AM CDT | Flash Flood Warning | MAF | Reagan | 4 hr |
| Aug 15, 6:40 AM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Aug 15, 6:54 AM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| Aug 15, 8:11 AM CDT | Flash Flood Warning | MAF | Borden, Howard, Mitchell, Scurry | 3 hr |
| Aug 15, 10:07 AM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Aug 15, 10:19 AM CDT | Flash Flood Warning | MAF | Glasscock | 3 hr |
| Aug 15, 11:05 AM CDT | Flash Flood Warning | MAF | Upton | 3 hr |
| Aug 15, 11:21 AM CDT | Flash Flood Warning | MAF | Crane | 3 hr |
| Aug 15, 11:37 AM CDT | Flash Flood Warning | MAF | Reagan | 4 hr |
| Aug 15, 1:14 PM CDT | Flash Flood Warning | MAF | Midland | 6 hr |
| Aug 15, 1:24 PM CDT | Flash Flood Warning | MAF | Glasscock | 3 hr |
| Aug 15, 1:58 PM CDT | Flash Flood Warning | MAF | Upton | 5 hr |
| Aug 15, 3:31 PM CDT | Flash Flood Warning | MAF | Reagan | 4 hr |
| Aug 15, 3:54 PM CDT | Flash Flood Warning | MAF | Mitchell | 4 hr |
| Aug 15, 4:19 PM CDT | Flash Flood Warning | MAF | Glasscock | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.